# SDR CA070720006

- Difficulty date: July 7, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 12,476 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 03024400
- Part serial: 1045
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE AIRCRAFT WAS BEING PUSHED BACK USING A TOWING DEVICE PART OF THE BRAKE ROTORS CAME LOOSE ON THE RT MLG AND PUNCTURED THE RIM ASSEMBLY.  CAUSED THE TIRE TO GO FLAT. BRAKE DISC AND WHEEL.  REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  WAS INFORMED BY THE LOCAL DEALER THAT THE ROTORS USED IN THIS BRAKE DISC WERE SUPPOSED TO BE NEW AND IMPROVED JUST FOR THIS SITUATION. (TC NR 20070720006)
